Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

I’ve been suffering from GERD for several years now and of course the main change that helped somewhat is getting my diet clear of all stomach irritating foods. But that alone wasn’t enough and I was on several medications that controlled my acid reflux and esophagitis such as prilosec and nexium.

Since my GERD symptoms continued despite dietary changes and the medications, my GI doctor put me on Dexilant and it definitely helps as far as GERD symptoms are concerned, but ever since I started taking it I feel tired from the moment I wake up through the entire day. Is this side effect manageable in any way, or will I need to get off Dexilant?

Loading...

Hello Des,

I've been suffering from chronic gastritis for years now and I've been on almost every proton pump inhibitor medication out there and what I've learn might help you too. The most effective proton pump inhibitors if used for longer periods of time can start preventing your body from absorbing B vitamins which play major role in almost every body process, from nervous system to keeping skin, hair and nails healthy.

So, what I suggest you to do is to check with either your doctor or your pharmacist about getting good vitamin B supplement.

Reply

Loading...